MathSciNet Relay Station
MathSciNet bibliographic data
MR2587460 (2011d:37071) 37E30
Jäger, T. Periodic point free homeomorphisms of the open annulus: From skew products to non-fibred maps. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1751–1764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement